# SDR SWAA2021060295069

- Difficulty date: June 20, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,009 hours, 43,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA. 540 FRAME FITTING; SOB SLOT FILLET SEALANT AND VAPOR BARRIER IS FOUND TO BE INSUFFICIENT PER TASKCARD# 571-I-14608-NG STEPS 2.B.(1)(A) AND 2.B.(2)(A). SEALANT IS MISSING WITH VOIDS AND VAPOR BARRIER IS CRACKERD. NOT TO LEVEL SHOWN IN TASKCARD. / WORK PERFORMED BY TANK TIGER' REPAIR. REFERENCE MT 5710-E 1462 NG AND MT 5710-1-4608-NG.
